# SDR IPXA10M59329

- Difficulty date: March 27, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 67,410 hours, 13,126 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: AEA70555
- Condition: Corroded
- Location: Bs 1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO COMPT FWD BULKHEAD STIFFENER CORRODED AT STA 1521, L41R FOUND DURING CARGO MOD.  REMOVED CORROSION, FABRICATED AND INSTALLED REPAIR DOUBLER ON BLKHD STIFFENER STA 1521 REF EA011-5310-01-A2246 REV IR AND UPS EO MD11-5310 -37395-A.
